Chicone, C. and Jacobs, M., Bifurcations of limit cycles from quadratic isochrones. J. Differential Equations 91 (1991), 268–326.
Chow, Shui-Nee, Li, Chengzhi and Yi, Yingfei, The cyclicity of period annulus of degenerate quadratic Hamiltonian system with elliptic segment. National Univ. of Singapore, 2000, preprint.
Gavrilov, L., The infinitesimal 16th Hilbert problem in the quadratic case. Invent.Math. 143 (2001), 449–497.
Gavrilov, L. and Iliev, I. D., Second order analysis in polynomially perturbed reversible quadratic Hamiltonian systems. Ergodic Theory Dynamical Systems 20(2000) 1671–1686.
 Maoan Han, Yanqian Ye and Deming Zhu, Cyclicity of homoclinic loops and degenerate cubic Hamiltonians. Sci. China Ser. A (6) 42 (1999), 605–617.
Horozov, E. and Iliev, I. D., On the number of limit cycles in perturbations of quadratic Hamiltonian systems. Proc. LondonMath. Soc. 69 (1994), 198–224.
Iliev, I. D., Higher order Melnikov functions for degenerate cubic Hamiltonians. Adv. Differential Equations (4) 1 (1996), 689–708.
Iliev, I. D., Perturbations of quadratic centers. Bull. Sci. Math. 22 (1998), 107–161.
Ince, E. L., Ordinary Differential Equations. Dover, New York, 1956.
Li, Bao-yi and Zhang, Zhi-fen, A note on a result of G. S. Petrov about the weakened 16th Hilbert problem. J. Math. Anal. Appl. 190 (1995), 489–516.
Mardešić, P., The number of limit cycles of polynomial deformations of a Hamiltonian vector field. Ergodic Theory Dynamical Systems Theory 10 (1990), 523–529.
Petrov, G. S., On the number of zeros of complete elliptic integrals. Functional Anal. Appl. 18 (1984), 73–74.
Petrov, G. S., Elliptic integrals and their nonoscillation. Functional Anal. Appl. 20 (1986), 37–40.
Roussarie, R., Bifurcations of Planar Vector Fields and Hilbert's sixteenth Problem. Progr. Math. 164, Birkhäuser, Basel, 1998.
Shafer, Douglas S. and Zegeling, A., Bifurcation of limit cycles from quadratic centers. J. Differential Equations (1) 122 (1995), 48–70.
Yanqian, Ye, Theory of limit cycles. Transl. Math. Monogr., Amer. Math. Soc. 66(1986).
Zegeling, A. and Kooij, R. E., The distribution of limit cycles in quadratic systems with four finite singularities. J. Differential Equations 151 (1999), 373–385.
Zhao, Yulin, Liang, Zhaojun and Lu, Gang, The cyclicity of the period annulus of the quadratic Hamiltonian systems with non-Morsean point. J. Differential Equations 162 (2000), 199–223.
Zhao, Yulin and Zhu, Siming, Perturbations of the non-generic quadratic Hamiltonian vector fields with hyperbolic segment. Bull. Sci. Math. (2) 125 (2001), 109–138.
Żołądek, H., Quadratic systems with center and their perturbations. J. Differential Equations (2) 109 (1994), 223–273.